# SDR VTZA990127

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7193 - IAD-ROA - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO LEFT ENGINE DID NOT MAKE TORQUE WITHIN 10 SECONDS.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER  PROBLEMS.  MAINTENANCE INSPECTED ADJUSTED X-SCREW.  OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
